Arabian Journal of Mathematics
AJM publishes carefully refereed research papers which offer a significant contribution to the mathematics literature, and which are of interest to a wide audience. Coverage extends to all main-stream branches of pure and applied mathematics. AJM also publishes invited survey papers.
3 Volumes 11 Issues 112 Articles available from 2012 - 2014Browse Volumes & Issues
Rui Miguel Saramago (September 2014)
- Journal Title
- Arabian Journal of Mathematics
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
- Volume 1 / 2012 - Volume 3 / 2014
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.